ITEM METADATA RECORD
Title: Geometric determination of the poles of highest and second highest order of Hodge and motivic zeta functions
Authors: Rodrigues, Bart # ×
Issue Date: 2004
Publisher: Mathematical Institute, Faculty of Science, Nagoya University
Series Title: Nagoya Mathematical Journal vol:176 pages:1-18
ISSN: 0027-7630
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BR2004b.pdf Published 265KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science